# SDR COEA2013022701913

- Difficulty date: January 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WASB06
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  CRACKED LONGITUDINAL FLOOR TRACK ABOVE STR 18L AND AFT OF FLOORBEAM 28.  REPAIR PER EO 5315-01.
